# SDR GLBA97024

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167GL
- Make and model: Beech 1900C
- Aircraft serial: UC167
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Tubes
- Condition: Out Of Position
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RDU - INTERMITTENT RIGHT ENGINE FIRE WARNING IN FLIGHT.  MAINTENANCE REINSTALLED ENGINE INLET LIP DE-ICE TUBES.  (M)
